Acta Mathematica Sinica, English Series
HOME| ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS| SUBSCRIPTIONS| ADVERTISEMENT| CONTACT US
 
Acta Mathematica Sinica,
Chinese Series
 
   
   
Adv Search »  
Acta Mathematica Sinica, English Series  2017, Vol. 33 Issue (7): 933-950    DOI: 10.1007/s10114-017-6163-x
Articles Current Issue| Next Issue| Archive| Adv Search |
Motivic Milnor Fibre of Cyclic L-algebras
Yun Feng JIANG
Department of Mathematics, University of Kansas, 405 Snow Hall 1460 Jayhawk Blvd, Lawrence KS 66045, USA

  Copyright 2012 © Editorial Office of Acta Mathematica Sinica
京ICP备05002806号-7